# SDR IXXA201209040016

- Difficulty date: September 4, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 93,499 hours, 23,444 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE RT WING L/E UPPER SKIN CORROSION WAS FOUND AT XW 761.695.    REMOVED CORROSION IAW SRM 51-1-8.  FOUND OUT OF LIMITS IAW SRM 57-2-0.  CUT OUT AFFECTED AREA IAW DWG ED-5526. PERFORMED NDT INSP IAW NDT SPM PART 06-10-01-001. NO DISCREPANCY FOUND. FABRICATED REPAIRING DOUBLER AND FILLER  IAW DWG ED-5526 AND DPS 4.710 REV "L". CLEANED, TREATED AND PRIMED AREA AND REPAIRING PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIRED PARTS IAW DWG ED-5526 AND SRM 51-1-21, SRM 51-1-20D AND SRM 51-3-1.
